Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 436254, 13 pages
http://dx.doi.org/10.1155/2013/436254
Research Article

Hopf Bifurcation Analysis for a Four-Dimensional Recurrent Neural Network with Two Delays

1Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), Jiangnan University, Wuxi 214122, China
2School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China

Received 22 July 2013; Accepted 14 October 2013

Academic Editor: Carlos J. S. Alves

Copyright © 2013 Zizhen Zhang and Huizhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zizhen Zhang and Huizhong Yang, “Hopf Bifurcation Analysis for a Four-Dimensional Recurrent Neural Network with Two Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 436254, 13 pages, 2013. https://doi.org/10.1155/2013/436254.